Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on stratifiable spaces


Author: R. A. Stoltenberg
Journal: Proc. Amer. Math. Soc. 23 (1969), 294-297
MSC: Primary 54.20
MathSciNet review: 0244932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0244932-9
Article copyright: © Copyright 1969 American Mathematical Society